Pacific Journal of Mathematics

On quadratic reciprocity over function fields.

Kathy D. Merrill and Lynne H. Walling

Article information

Source
Pacific J. Math., Volume 173, Number 1 (1996), 147-150.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102365847

Mathematical Reviews number (MathSciNet)
MR1387795

Zentralblatt MATH identifier
0889.11038

Subjects
Primary: 11A15: Power residues, reciprocity
Secondary: 11R58: Arithmetic theory of algebraic function fields [See also 14-XX]

Citation

Merrill, Kathy D.; Walling, Lynne H. On quadratic reciprocity over function fields. Pacific J. Math. 173 (1996), no. 1, 147--150. https://projecteuclid.org/euclid.pjm/1102365847


Export citation

References

  • [1] E. Artin, Quadratische Krper im Gebiete der hheren Kongruenzen, Math. Zeit., 19 (1924),153-246.
  • [2] R. Dedekind, Abriss einer Theorie der hheren Congruenzen in Bezug auf einer reellen Primzahl-Modulus, J. reine und angew. Math., 54 (1857), 1-26.
  • [3] H. Dym and H.P. McKean, Fourier Series and Integrals, Academic Press, New York, 1972.
  • [4] E. Hecke, Lectureson the Theoryof Algebraic Numbers, Springer-Verlag,NewYork- Heidelberg-Berlin, 1981.
  • [5] K. Ireland and M. Rosen, A Classical Introduction to Modern Number Theory, Springer-Verlag, New York-Berlin-Heidelberg-London-Paris-Tokyo-Hong Kong, 1990.
  • [6] K.D. Merrill and L.H. Walling, Sums of squares over function fields, Duke Math. J., 71(3) (1993),665-684.